# SDR USAAF99023

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11331
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLIGHT 1118 - ON APPROACH TO CLT, WHEN THE LANDING GEAR WAS SELECTED DOWN, A 'L MLG UNSAFE' WARNING MESSAGE APPEARED.  THE L MLG GREEN SAFE INDICATOR DID NOT ILLUMINATED AND THE BLUE HANDLE LIGHT STAYED ILLUMINATED.  CREW PERFORMED ALTERNATE GEAR EXTENSION.  FLIGHT LANDED CLT WITHOUT FURTHER INCIDENT.  HOWEVER, THE GEAR DOORS DRAGGED ON THE GROUND ON ROLLOUT.  MAINTENANCE RIGGED THE LEFT MAIN LANDING GEAR SIDE STAY CLEARANCE 'X' PER FOKKER AMM 32-11-02.  REPLACED THE LEFT GEAR DOOR SKID PLATE AND THE RIGHT GEAR DOOR ASSEMBLY DUE TO DAMAGE FROM THE DOORS DRAGGING ON ROLLOUT.  (M)
